# SDR AALA202206060015

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 32,059 hours, 13,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT CABIN ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING. REMOVED AND REPLACED AFT RIGHT EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-00.
